Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Significant-Digit Phenomenon

Theodore P. Hill
The American Mathematical Monthly
Vol. 102, No. 4 (Apr., 1995), pp. 322-327
DOI: 10.2307/2974952
Stable URL: http://www.jstor.org/stable/2974952
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Significant-Digit Phenomenon
Preview not available

Page Thumbnails

  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327